Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 65, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jul 15, 2017, 9:38 AM CDT. It took effect at Jul 16, 2017, 9:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2017, 9:38 AM CDT (14:38 UTC)
- In effect from
- Jul 16, 2017, 9:00 AM CDT
- Expired
- Jul 17, 2017, 1:00 AM CDT
- In force
- 16 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
926 WHUS73 KMKX 151438 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 AM CDT SAT JUL 15 2017 ...GUSTY NORTHERLY WINDS BUILDING HIGH WAVES ON SUNDAY... LMZ643>646-152245- /O.NEW.KMKX.SC.Y.0065.170716T1400Z-170717T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 938 AM CDT SAT JUL 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CDT SUNDAY. * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE SUNDAY MORNING THROUGH SUNDAY EVENING. * WAVES: BUILDING TO 4 TO 6 FEET LATE SUNDAY MORNING... THEN SUBSIDING TO 3 TO 4 FEET BY MIDNIGHT SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
7 follow-up statements
889 WHUS73 KMKX 152010 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 PM CDT SAT JUL 15 2017 ...GUSTY NORTHERLY WINDS BUILDING HIGH WAVES ON SUNDAY... LMZ643-644-160415- /O.EXT.KMKX.SC.Y.0065.170716T1400Z-170717T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 310 PM CDT SAT JUL 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TO 10 PM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM TO 10 PM CDT SUNDAY. * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. * WAVES: BUILDING TO 4 TO 6 FEET LATE SUNDAY MORNING... THEN SUBSIDING TO 3 TO 4 FEET BY LATE SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-160415- /O.EXT.KMKX.SC.Y.0065.170716T1400Z-170717T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 310 PM CDT SAT JUL 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM SUNDAY TO 1 AM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM SUNDAY TO 1 AM CDT MONDAY. * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS SUNDAY MORNING THROUGH SUNDAY EVENING. * WAVES: BUILDING TO 4 TO 6 FEET LATE SUNDAY MORNING... THEN SUBSIDING TO 3 TO 4 FEET SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
467 WHUS73 KMKX 160201 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 901 PM CDT SAT JUL 15 2017 ...GUSTY NORTHERLY WINDS WILL CAUSE HIGH WAVES ON SUNDAY... LMZ643-644-161015- /O.CON.KMKX.SC.Y.0065.170716T1400Z-170717T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 901 PM CDT SAT JUL 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT SUNDAY... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. * WAVES: BUILDING TO 4 TO 6 FEET LATE SUNDAY MORNING... THEN SUBSIDING TO 3 TO 4 FEET BY LATE SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-161015- /O.CON.KMKX.SC.Y.0065.170716T1400Z-170717T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 901 PM CDT SAT JUL 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 1 AM CDT MONDAY... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS SUNDAY MORNING THROUGH SUNDAY EVENING. * WAVES: BUILDING TO 4 TO 6 FEET LATE SUNDAY MORNING... THEN SUBSIDING TO 3 TO 4 FEET SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
534 WHUS73 KMKX 160907 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 407 AM CDT SUN JUL 16 2017 ...GUSTY NORTH TO NORTHEAST WINDS WILL CAUSE HIGH WAVES TODAY INTO THIS EVENING... LMZ643-644-161715- /O.CON.KMKX.SC.Y.0065.170716T1400Z-170717T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 407 AM CDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS FROM THE MIDDLE OF THIS MORNING THROUGH EARLY THIS EVENING. * WAVES: BUILDING TO 3 TO 6 FEET LATER THIS MORNING INTO THIS EVENING...THEN SUBSIDING TO 3 TO 4 FEET BY LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-161715- /O.CON.KMKX.SC.Y.0065.170716T1400Z-170717T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 407 AM CDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 1 AM CDT MONDAY... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS FROM THE MIDDLE OF THIS MORNING THROUGH THIS EVENING. * WAVES: BUILDING TO 3 TO 6 FEET LATER THIS MORNING INTO THIS EVENING...THEN SUBSIDING TO 3 TO 4 FEET BY LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
225 WHUS73 KMKX 161419 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 919 AM CDT SUN JUL 16 2017 ...GUSTY NORTH TO NORTHEAST WINDS WILL CAUSE HIGH WAVES INTO THIS EVENING... LMZ643-644-162230- /O.CON.KMKX.SC.Y.0065.000000T0000Z-170717T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 919 AM CDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH EARLY THIS EVENING. * WAVES: 3 TO 6 FEET...THEN SUBSIDING TO 3 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-162230- /O.CON.KMKX.SC.Y.0065.000000T0000Z-170717T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 919 AM CDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH THIS EVENING. * WAVES: 3 TO 6 FEET SUBSIDING TO 3 TO 4 FEET BY LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRONCE WWW.WEATHER.GOV/MKX
327 WHUS73 KMKX 162030 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT SUN JUL 16 2017 ...GUSTY NORTH TO NORTHEAST WINDS WILL CAUSE HIGH WAVES INTO THIS EVENING... LMZ643-644-170300- /O.CON.KMKX.SC.Y.0065.000000T0000Z-170717T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 330 PM CDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH EARLY THIS EVENING. * WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-170430- /O.CON.KMKX.SC.Y.0065.000000T0000Z-170717T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS: NORTH TO NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH THIS EVENING. * WAVES: 4 TO 6 FEET SUBSIDING TO 3 TO 4 FEET BY LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
180 WHUS73 KMKX 170256 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 956 PM CDT SUN JUL 16 2017 ...LINGERING GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE TO CAUSE HIGHER WAVES TONIGHT... LMZ643-644-170400- /O.EXP.KMKX.SC.Y.0065.000000T0000Z-170717T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 956 PM CDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. $$ LMZ645-646-170600- /O.CON.KMKX.SC.Y.0065.000000T0000Z-170717T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 956 PM CDT SUN JUL 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WINDS: NORTH TO NORTHEAST 10 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS OVERNIGHT. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
671 WHUS73 KMKX 170607 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 107 AM CDT MON JUL 17 2017 ...THE SMALL CRAFT ADVISORY HAS EXPIRED... LMZ645-646-170715- /O.EXP.KMKX.SC.Y.0065.000000T0000Z-170717T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 107 AM CDT MON JUL 17 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY HAS EXPIRED AT 1 AM CDT THIS MORNING. WINDS SHOULD CONTINUE TO DIMINISH TO AROUND 10 TO 15 KNOTS, WITH WAVES SUBSIDING TO AROUND 2 TO 4 FEET. $$ SPM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 15, 6:41 AM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 15, 6:41 AM CDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 641 AM CDT Sat Jul 15 2017 .AVIATION(12Z TAFS)... Look for any patchy fog this morning to burn off quickly. Then VFR conditions are generally expected through the TAF period. Cooler northeast winds later tonight could introduce some MVFR CIGS across the area. There is a chance of thunderstorms this evening ahead of an approaching cold front from the northwest. The period of concern for KMSN would be 01-04z Sun, and 03-06z at KMKE. A brief period of MVFR CIGS/VSBYS may accompany any activity that moves through. Look for light and variable winds to turn southwest this morning and increase ahead of the cold front. Winds will shift to northwest then northeast late tonight into Sunday morning behind the front. PREV DISCUSSION... (Issued 314 AM CDT Sat Jul 15 2017) Today...Forecast confidence is high. A nice day is on tap for southern Wisconsin as high pressure in place early in the morning gradually slides off to southeast during the day. Any rain will hold off until evening. Lower dewpoints early on will see modification into the 60s as an increasing southwest flow ahead of an approaching trof/cold front pulls in moisture from the southwest. GOES 16 total precipitable water shows an axis of higher moisture stretching from northwest Missouri north through Minnesota. That will lean into Wisconsin ahead of the front. Our current PW value of around .50 to .75 inch is expected to increase to 1.25 to 1.5 inches ahead of the front. So, we'll feel a noticeable increase in humidity as we push into the late afternoon, especially over south central Wisconsin. Tonight...Forecast confidence is medium. The Storm Prediction Center outlook for tonight across southern Wisconsin remains unchanged. Most of the area is under a slight risk of severe storms. We expect a line of scattered thunderstorms to develop later this afternoon across central Wisconsin, then move rather quickly south southeast into southern Wisconsin during the evening. Any severe storm activity will be isolated. These will be along and ahead of the cold front, supported by the axis of higher moisture and a weak mid level wave dropping through. This is classic northwest flow stuff, with the main threat large hail and strong gusty winds. There is a dry layer that may add to some evaporative cooling supporting the gust potential. With regard to concerns about rainfall across Walworth, Racine and Kenosha counties...rainfall amounts should be on the light side as the speed of the storms will be rather quick. Even if an area gets elevated amounts, it will be localized and should have little or no impact on river level trends. SUNDAY AND MONDAY...Forecast confidence is medium. A 500 hPA ridge will elongate across the southern CONUS from the Desert Southwest into the Southern Plains. An extension of the mid- level ridge will branch poleward into the western Great Lakes with building heights aloft. This will support surface high pressure, as it centers near Lake Superior on Sunday, and remains anchored there into much of Monday. Anticyclonic flow around the high will promote north to northeasterly winds through this period, bringing a cooler and drier flow off Lake Michigan into the eastern counties. This will hold temperatures just a tad below seasonal normals, with highs mostly in the 70s and lows in the 50s. TUESDAY THROUGH THURSDAY...Forecast confidence is medium. A more progressive zonal pattern takes hold, with a series of shortwave perturbations bringing chances for both strong thunderstorms and heavy rainfall at times. The first chance may develop Tuesday night into Wednesday morning, possibly in the form of a decaying MCS diving south from Minnesota and northern Wisconsin overnight. Will need to keep an eye on this for heavy rain potential given favorable parameters for high precipitation efficiency. In particular, we'll see warm cloud depths approaching 4.5 km, and precipitable water values approaching 2 inches. Moisture transport into central/southern Wisconsin is maximized from roughly 06-12z Wednesday, before the deeper moisture slides off to the east Wednesday afternoon. A few stronger storms are possible, given around 35 knots of westerly shear and MLCAPE around 500-700 J/kg Wednesday morning. It will feel increasingly muggy by Tuesday night, with dewpoints climbing to around 70. There is some uncertainty with convective trends later on Wednesday, as this will depend somewhat on when any morning precipitation departs and on where any residual outflow boundaries end up. It's possible that we may end up dry for a time during the afternoon before convection chances increase by Wednesday night. Regardless, it should feel plenty warm and humid with temperatures climbing well into the 80s and dewpoints reaching the lower to perhaps mid 70s. There is good general agreement among the deterministic guidance in driving one or more convective complexes east across portions of the region from Wednesday night into Thursday. The 14.12z ECMWF and 14.18z GFS solutions would target central to southern Wisconsin as having a better chance for precipitation from this. The new 15.00z GFS run is somewhat of a departure, keeping the better moisture transport and precipitation chances during this period to our south across Iowa and northern Illinois. We'll obviously need a little more time to see things clearer, but be aware that this is another period to watch carefully for heavy rain and strong thunderstorm potential. FRIDAY AND SATURDAY...Forecast confidence is medium. The focus for precipitation should shift largely to our south on Friday, as the surface convergence axis drifts into northern Illinois. Shower/thunderstorm chances should return for Saturday as broad low pressure progresses through the Upper Midwest and western Great Lakes. Near to above normal temperatures are expected. && AVIATION(12Z TAFS)... Look for any patchy fog this morning to burn off quickly. Then VFR conditions are expected through the TAF period. There is a chance of thunderstorms this evening ahead of an approaching cold front from the northwest. The period of concern for KMSN would be 01-04z Sun, and 03-06z at KMKE. A brief period of MVFR CIGS/VSBYS may accompany any activity that moves through. Look for light and variable winds to turn southwest this morning and increase ahead of the cold front. Winds will shift to northwest then northeast late tonight into Sunday morning. && MARINE... Winds and waves will be below small craft advisory levels today with light and variable winds becoming southwest this afternoon. Northeast winds arriving in the wake of a passing cold front on Sunday could bring small craft advisory conditions Sunday into Sunday evening. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...99 Today/Tonight and Aviation/Marine...Davis Sunday THROUGH Friday...SPM
Hazardous weather outlook, Jul 15, 3:29 AM CDT, 6 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 329 AM CDT Sat Jul 15 2017 WIZ046-047-051-052-056>060-062>072-160830- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 329 AM CDT Sat Jul 15 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Today and Tonight Scattered thunderstorms are expected this evening. A few of these thunderstorms may become severe, producing damaging wind up to 60 mph, and large hail up to 1 inch. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a chance for thunderstorms from Tuesday afternoon through Friday. Some of these thunderstorms could be strong, with heavy rain possible. Keep up with the forecast. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. LMZ643>646-160830- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 329 AM CDT Sat Jul 15 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Northeast winds and waves may reach Small Craft Advisory levels on Sunday and Sunday night. Scattered thunderstorms are expected this evening. A few of these thunderstorms may become severe, producing damaging wind up to 60 mph, and large hail up to 1 inch. There is also a chance for thunderstorms from Tuesday afternoon through Friday. Some of these thunderstorms could be strong. SPM www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 3:45 PM CDT | Beach Hazards Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 30 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.